MAUDE Adverse Event Report: US ENDOSCOPY SMARTBAND SAFEGRIP MULTI-BAND LIGATION KIT; LIGATOR

US ENDOSCOPY SMARTBAND SAFEGRIP MULTI-BAND LIGATION KIT; LIGATOR
Model Number SLK6LF
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is currently in progress.Steris has requested that the smartband safegrip multi-band ligation kit be returned for evaluation.A follow-up report will be submitted when additional information becomes available.
 
Event or Problem Description
The user facility reported that during a patient procedure, the cord that deploys bands through their smartband safegrip multi-band ligation kit broke.No report of injury.

Brand Name
SMARTBAND SAFEGRIP MULTI-BAND LIGATION KIT
Common Device Name
LIGATOR
Manufacturer (Section D)
US ENDOSCOPY
5976 heisley road
mentor OH 44060
Manufacturer (Section G)
US ENDOSCOPY
5976 heisley road
mentor OH 44060
Manufacturer Contact
coletta cohara
5976 heisley road
mentor, OH 44060
4403586251
MDR Report Key24203601
Report Number1528319-2026-00004
Device Sequence Number18594319
Product Code MND
UDI-Device Identifier00724995247331
UDI-Public(01)00724995247331(11)240327(17)260327(10)9002784
Combination Product (Y/N)N
Initial Reporter CountryBR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/27/2026
Device Model NumberSLK6LF
Device Catalogue NumberSLK6LF
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/29/2025
Initial Report FDA Received Date01/28/2026
Date Device Manufactured03/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown